# SDR N150AW0008

- Difficulty date: May 25, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 55,708 hours, 43,333 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRILL MARK ON AFT PRESSURE BULKHEAD AT RBL 37.5 AT THE MOISTURE BARRIER RETAINER.  REPAIRED PER SRM 53-80-08.
